# SDR CALA2018120202480

- Difficulty date: November 30, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 77,551 hours, 10,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 6D EMERGENCY LIGHT NOT SECURED WILL REQUIRE LIGHT LENS COVER. DEFERRED REQUIREMENTS CONTAINED IN MEL 3351C COMPLIED WITH OK. ITEM IS
